Facebook Pixel

Stress or Something Else?

By April 18, 2012 - 12:00pm
Rate This


For almost a week now, I've had nothing but "The Shakes". The best way to describe it is someone who has had too much Soda or Coffee and gets shaky. I haven't been sleeping much and wondering if it's just stress or lack of sleep. Any ideas? I don't drink alot of caffeine or anything like that. I don't smoke or drink.

Add a Comment4 Comments

HERWriter Guide

I agree that 30 hours of sleep in two week will make you very ill.

You will have to find ways to clear a path for rest. You will simply have to give up certain activities.

If you are suffering from insomnia, see a doctor. A lack of sleep can damage your mental health, your heart and your body in general, as well as showing symptoms like nausea, the shakes and a feeling of not quite being in your own life - like you are watching your own life from afar. 

Take care,


April 19, 2012 - 9:48am
HERWriter Guide

Hi ForcedChild91

Your symptoms don't match one particular thing - your blood sugar may not be where it should be, you may have some kind of allergic reaction to something, hypoglycemia or any numerous other reason. I know you posted about pregnancy questions before.

The possibilities are so many that going to a doctor is a good idea.



April 18, 2012 - 1:19pm
(reply to Susan Cody)

Thanks for the imput - I'm thinking its not related to my past post, but anything is possible. I have only had about 30 hrs of sleep in the past 2 weeks; im thinking its interrelated to that?

Once I nap, I'm okay. And if i have some caff. it helps. Also, if i start thinking about something that's bothering me, it comes back.

April 18, 2012 - 4:18pm

Also, I eat a lot even though i'm not really hungry. I'm assuming this also goes along with stress... O.o Help?

April 18, 2012 - 12:32pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.